Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 102, NWS Philadelphia/Mount Holly

December 20, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 20, 2013, 3:49 AM EST. It took effect at Dec 20, 2013, 7:00 AM EST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2013, 3:49 AM EST (08:49 UTC)
In effect from
Dec 20, 2013, 7:00 AM EST
Expired
Dec 22, 2013, 1:51 AM EST
In force
43 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WHUS71 KPHI 200849
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EST FRI DEC 20 2013

ANZ450>455-202130-
/O.NEW.KPHI.SC.Y.0102.131220T1200Z-131221T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EST FRI DEC 20 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO
6 PM EST SATURDAY.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
328 
WHUS71 KPHI 202058
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EST FRI DEC 20 2013

ANZ450>455-211000-
/O.EXT.KPHI.SC.Y.0102.000000T0000Z-131222T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 PM EST FRI DEC 20 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SZATKOWSKI
628 
WHUS71 KPHI 210850
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EST SAT DEC 21 2013

ANZ450>455-212200-
/O.EXT.KPHI.SC.Y.0102.000000T0000Z-131222T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 AM EST SAT DEC 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
164 
WHUS71 KPHI 212045
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST SAT DEC 21 2013

ANZ450>455-221000-
/O.EXT.KPHI.SC.Y.0102.000000T0000Z-131223T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EST SAT DEC 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
933 
WHUS71 KPHI 220651
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 AM EST SUN DEC 22 2013

ANZ450>455-222200-
/O.CAN.KPHI.SC.Y.0102.000000T0000Z-131223T1100Z/
/O.NEW.KPHI.SC.Y.0103.131222T0700Z-131223T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
151 AM EST SUN DEC 22 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-222200-
/O.NEW.KPHI.SC.Y.0103.131222T0700Z-131223T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
151 AM EST SUN DEC 22 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 9:55 PM EST, 5 hours 54 minutes earlier.

Area forecast discussion, Dec 19, 9:55 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EST THU DEC 19 2013

.SYNOPSIS...
A HIGH PRESSURE SYSTEM OFF COASTAL NORTH CAROLINA WILL MOVE FURTHER
OFFSHORE TONIGHT. A COLD FRONTAL BOUNDARY WILL SLOWLY APPROACH THE
REGION FROM THE NORTHWEST ON FRIDAY. THIS FRONTAL BOUNDARY SHOULD
STALL JUST NORTH OF THE FORECAST AREA AS SEVERAL WAVES OF LOW
PRESSURE TRAVEL NORTHEAST ALONG IT. THE FRONTAL BOUNDARY SHOULD THEN
MOVE THROUGH THE FORECAST AREA ON MONDAY AS THE LAST LOW PRESSURE
SYSTEM MOVES INTO THE CANADIAN MARITIMES. ANOTHER CANADIAN HIGH
PRESSURE SYSTEM SHOULD REACH THE MIDWEST ON TUESDAY AND OUR FORECAST
AREA ON CHRISTMAS DAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WITH QUIET WEATHER ACROSS THE AREA TONIGHT, NO SIGNIFICANT CHANGES
MADE TO THE FORECAST. WE ADJUSTED OVERNIGHT LOWS DOWN A BIT IN
SOME AREAS WHERE THEY HAVE RADIATED MORE THIS EVENING. HOWEVER,
WITH SOME CIRRUS OVERHEAD, WE PROBABLY WONT DROP AS MUCH AS LAST
FEW NIGHTS, ESPECIALLY AS DEWPOINTS HAVE INCREASED, AS WELL AS
THICKNESSES. WE INCREASED CLOUD COVER IN THE GRIDS AS THE CIRRUS
REMAINS OVERHEAD AND WILL CONTINUE THROUGH THE NIGHT. WE ARE NOT
EXPECTING A LOWERING OF THE CEILINGS TONIGHT AS AMPLE SUBSIDENCE
WILL STILL BE TAKING PLACE. THE MAIN ISSUE FOR TONIGHT COULD BE
ANOTHER ROUND OF DEVELOPING GROUND FOG AND IT COULD BE THICKER
THAN IT WAS THIS MORNING. EVEN THOUGH WE SHOULD HAVE A DECENT
AMOUNT OF CLOUD COVER TONIGHT THE WARMING TEMPERATURES AND
INCREASING DEWPOINTS COULD PERMIT FOG TO FORM AND WITH SOME MELTED
SNOWPACK FROM TODAY, EVEN MORE LOW-LEVEL MOISTURE IS ADDED INTO
THE MIX.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
ANY EARLY MORNING FOG SHOULD BEGIN TO BURN OFF BY LATE MORNING GIVEN
THE LACK OF SURFACE MIXING TAKING PLACE AS THE PRESSURE GRADIENT
WEAKENS BETWEEN THE DEPARTING HIGH TO OUR SOUTH AND THE LOW ACROSS
THE OHIO VALLEY. A STALLING BOUNDARY TO OUR NORTH, OLD COLD FRONT,
TRIES TO INCH INTO OUR NORTHERN ZONES LATER IN THE DAY. A WAVE OF
LOW PRESSURE RIDES ALONG THIS BOUNDARY AND COULD TOUCH OFF SOME RAIN
ACROSS OUR NORTHERN ZONES WITH LITTLE IN THE WAY OF QPF.

AHEAD OF THIS SYSTEM, A MODIFYING AIRMASS CONTINUES TO MOVE INTO THE
AREA FROM THE SOUTHWEST AND THE DEEP LAYER MOIST SOUTHWEST FLOW
STRENGTHENS. TEMPERATURES TOMORROW, OUTSIDE OF THE SNOWPACK AREAS,
SHOULD HAVE A MUCH EASIER TIME REACHING 10-15F ABOVE NORMAL FOR LATE
DECEMBER. INCREASING DEWPOINTS WILL ALSO EAT INTO THE SNOWPACK
ACROSS SOUTHEAST PENNSYLVANIA, THOUGH IT WILL NOT COMPLETELY
VANISH...WILL HAVE TO WAIT UNTIL SATURDAY/SUNDAY FOR THAT TO TAKE
PLACE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
MAIN FOCUS IN THE LONG TERM CONTINUES TO BE THE IMPENDING RECORD
BREAKING WARMTH AND HOW THE SNOW MELT WILL RESPOND AND THE
POTENTIALLY HEAVY RAIN WILL INTERACT. NOHRSC SNOW WATER
EQUIVALENTS IN THE POCONOS AND PARTS OF THE LEHIGH VALLEY AND
NORTHERN NEW JERSEY EXCEED ONE INCH.

OVERALL TREND WITHIN NUMERICAL GUIDANCE PAST 12 HOURS HAS BEEN
TOWARD A SLIGHTLY LESS WET SOLUTION FOR OUR AREA THIS WEEKEND, AND
LATEST WPC RAINFALL FORECAST REFLECTS THAT CHANGE. THE MMEFS
GUIDANCE HAS TRENDED TOWARD A LOWER THREAT OF RIVER FLOODING BUT
THERE ARE STILL SEVERAL GAGED SITES REACHING FLOODING LEVELS EVEN
WITH LOWERED PRECIPITATION AMOUNTS. THOUGH THE TREND LOOKS
PROMISING, THERE WILL STILL BE VERY HIGH PRECIPITABLE WATER
VALUES OVER THE AREA AND IT WONT TAKE MUCH OF A CHANGE IN THE
WETTER DIRECTION TO START TO CAUSE MORE SIGNIFICANT FLOODING PROBLEMS.

OVERALL, VERY FEW CHANGES ON THIS UPDATE COMPARED TO THE PREVIOUS
LONG TERM FORECAST PACKAGE. NUDGED HIGH TEMPERATURES UP A DEGREE
ON SUNDAY AS WE CONTINUE TO LOOK AT A VERY STRONG WARM ADVECTION
PATTERN IN ADVANCE OF THE COLD FRONT.

CONTINUED WITH THE TREND FOR A 12 TO 18 HOUR PERIOD FOR THE
SIGNIFICANT PRECIPITATION IN THE LATE SUNDAY/EARLY MONDAY
TIMEFRAME. STILL SIGNIFICANT DIFFERENCES IN THE 12Z GFS VS. 12Z
EURO PRECIPITATION TIMING SOLUTION AND CURRENT FORECAST TIMING IS
A BLEND OF THOSE SOLUTIONS.

ONCE THIS STORM SYSTEM PASSES, THE REST OF THE LONG TERM
CONTINUES AS A BLUSTERY DAY ON CHRISTMAS EVE AND HIGH PRESSURE
SETTLING OVER US FOR CHRISTMAS DAY. A WEAK FRONTAL BOUNDARY MAY
AFFECT THE AREA ON THURSDAY, AND SOME SLIGHT CHANCE POPS WERE
INTRODUCED. TEMPERATURES RETURN TO SEASONAL LEVELS DURING THE
LATTER PORTION OF THE LONG TERM PERIOD.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THIS EVENING - TONIGHT...VFR EXPECTED IN MOST PLACES EXCEPT FOR
RDG/ABE WHERE MORE MVFR/IFR GROUND FOG COULD BE AN ISSUE EARLY
TOMORROW MORNING. CIRRUS WILL CONTINUE TO PUSH IN FROM THE WEST AND
THE SOUTHWEST WINDS HAVE BECOME LIGHT AND VARIABLE FOR MOST PLACES.

TOMORROW...VFR, EARLY MORNING FOG SHOULD BURN OFF BY LATE MORNING AT
RDG/ABE. SOUTHWEST WINDS STILL RUNNING AROUND 8-12KTS THOUGH IT
LOOKS LIKE GUSTS WILL NOT BE AN ISSUE AT THIS POINT.

OUTLOOK...
FRIDAY NIGHT AND SATURDAY...SOME MVFR OR IFR CONDITIONS IN
NORTHWEST AIRPORTS, COMBINATION OF SNOW PACK FOG AND GREATER
CHANCE FOR SHOWERS.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...PREDOMINATELY MVFR. IFR AT
TIMES IN LOW CLOUDS, FOG AND PCPN. STRONG GUSTY SOUTHWEST WINDS
POTENTIALLY EXCEEDING 30 KTS FROM THE SOUTHWEST ON SUNDAY.  LLWS
POTENTIAL PRECEDING THE GUSTY WINDS.

MONDAY...MVFR CONDITIONS IMPROVING TO VFR NORTHWEST TO SOUTHEAST.
DEVELOPING GUSTY NW WINDS.

TUESDAY...VFR CONDITIONS WITH CONTINUED GUSTY NW WINDS.

&&

.MARINE...
SMALL CRAFT ADVISORY HAS BEEN DROPPED ON THE SOUTHERN WATERS AS
SEAS HAVE DROPPED BELOW 5 FEET AND SHOULD REMAIN THAT WAY THROUGH
AT LEAST TOMORROW MORNING BEFORE RAMPING BACK UP AS STRONGER
SOUTHWESTERLY WINDS KICK IN AGAIN. FELT THAT THE LULL BETWEEN
EVENTS (TONIGHTS AND TOMORROWS) WAS LONG ENOUGH TO NOT RUN THEM
BOTH TOGETHER, THOUGH WE WILL NEED TO SEE HOW THE SEAS REACT
ACROSS THE SOUTH TONIGHT.

OUTLOOK...
FRIDAY NIGHT...SCA CONDITIONS PROBABLE ON THE OCEAN WITH THE
INCREASING SW FLOW. CONFIDENCE STILL LESS THAN AVERAGE AS MIXING
MAY NOT BE IDEAL AND WAVE WATCH NORMALLY OVERDOES SWELLS IN THESE
SCENARIOS. SUB SMALL CRAFT ADVISORY CONDITIONS ON DELAWARE BAY.

SATURDAY...SUB SMALL CRAFT ADVISORY CONDITIONS ON DELAWARE BAY.
SCA CONDITIONS DEVELOPING ON THE OCEAN. CONFIDENCE REMAINS LESS
THAN AVERAGE. GREATER CHANCE OF SWELLS REACHING SMALL CRAFT
ADVISORY CRITERIA THAN WINDS.

SATURDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS ON DELAWARE BAY
AND THE OCEAN.

SUNDAY THROUGH MONDAY...HIGH CONFIDENCE OF SMALL CRAFT ADVISORY
CONDITIONS BEING REACHED WITH A CHANCE FOR GALES TO OCCUR SUNDAY
AFTERNOON INTO NIGHT.

TUESDAY...CONDITIONS SLOWLY IMPROVING WITH SMALL CRAFT ADVISORY
CONDITIONS LIKELY ENDING TUESDAY AFTERNOON OR NIGHT.

&&

.CLIMATE...
DAILY RECORD MAX TEMPERATURES THAT ARE VULNERABLE TO BE EXCEEDED.

12/21 KGED 65-1956  POR BACK TO 1949

12/22

KACY 65-1998        POR BACK TO 1874
KPHL 64-1998        POR BACK TO 1872
KILG 64-1998, 1984  POR BACK TO 1894
KABE 61-1998        POR BACK TO 1922
KTTN 64-1998        POR BACK TO 1865
KGED 68-1949        POR BACK TO 1949
KRDG 61-1998, 1949  POR BACK TO 1869
KMPO 58-1990        POR BACK TO 1901

FOR THE MONTH WEVE TAKEN A LOOK AT THE RECORDS AND FOR THE TIME
BEING WE WILL ONLY LIST THE VULNERABLE SHORT PERIOD OF RECORD
KGED 77 SET 12/1991. THE MONTHLY RECORDS FOR ALL OUR CWA LONG TERM
CLIMATE STATIONS ARE IN THE 70S AND IN MOST CASES FEATURED THE
PERIOD OF 12/4-7 1998. THE MPO ALL TIME DECEMBER RECORD IS 66.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...ROBERTSON/HEAVENER
SHORT TERM...HEAVENER
LONG TERM...SZATKOWSKI
AVIATION...ROBERTSON/SZATKOWSKI/HEAVENER
MARINE...SZATKOWSKI/HEAVENER
CLIMATE...GIGI
Hazardous weather outlook, Dec 20, 3:45 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST FRI DEC 20 2013

DEZ001-MDZ008-NJZ001-007>010-012-013-015-PAZ054-055-060>062-070-071-
101>106-210845-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
345 AM EST FRI DEC 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME PATCHY DENSE FOG IS POSSIBLE TONIGHT IN LOCATIONS WHERE SNOW
COVER IS STILL PRESENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COMBINATION OF MELTING SNOW AND POSSIBLY HEAVY RAIN COULD CAUSE
SOME FLOODING SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ014-016>027-210845-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
345 AM EST FRI DEC 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-210845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 AM EST FRI DEC 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.